The "rule" in Cherry v Boultbee and the problem of "double proof" in insolvency

Aitken, Lee (2012) The "rule" in Cherry v Boultbee and the problem of "double proof" in insolvency. Law Quarterly Review, 128 202-204.

Author Aitken, Lee
Title The "rule" in Cherry v Boultbee and the problem of "double proof" in insolvency
Journal name Law Quarterly Review   Check publisher's open access policy
ISSN 0023-933X
Publication date 2012-04
Sub-type Article (original research)
Open Access Status
Volume 128
Start page 202
End page 204
Total pages 3
Editor Francis M. B. Reynolds
Place of publication London, United Kingdom
Publisher Sweet & Maxwell
Language eng
Subject C1
180105 Commercial and Contract Law
Formatted abstract
Cases: Cherry v Boultbee (1839) 4 My. & C. 442 (Ch D)
Mills v HSBC Trustee (CI) Ltd [2011] UKSC 48 (SC)
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: TC Beirne School of Law Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Mon, 24 Feb 2014, 13:20:14 EST by Carmen Buttery on behalf of T.C. Beirne School of Law